# SDR CA140217003

- Difficulty date: February 13, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,026 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Gauge
- Part number: 2279301000
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 396 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST MAINTENANCE RUN, OIL PRESSURE WAS FOUND TO BE READING LOW. MAINTENANCE TESTED THE OIL PRESSURE INDICATION SYS WITH A MASTER GAUGE ATTACHED AND FOUND THAT THE ACFT PRESSURE GAUGE WAS READING ANYWHERE FROM 15 TO 30 PSI LOW. THE GAUGE WAS REPLACED WITH A NEW 1 AND TESTED WITH NO FAULTS FOUND.
